# SDR USAA2014072800026

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,487 hours, 24,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Bent
- Location: Slide Raft
- Component: Slide Raft
- Component part number: D30665405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RELEASE BAR COVER BRACKET BENT IN SEVERAL PLACES FOR SERVICEABLE AFT SLIDE RAFT. FILLED OUT PARTS TAG AS BAD FROM STOCK & DAMAGED WHEN ISSUED.
